MAUDE Adverse Event Report: Dentsply IH AB PrimeTaper EV Ø4.2 x 11mm OS; accessories, implant, dental, endosseous

Dentsply IH AB PrimeTaper EV Ø4.2 x 11mm OS; accessories, implant, dental, endosseous
Lot Number 543145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a fit issue occurred.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
PrimeTaper EV Ø4.2 x 11mm OS
Common Device Name
accessories, implant, dental, endosseous
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50854084
Report Number9612468-2026-08316
Device Sequence Number9553426
Product Code NDP
UDI-Device Identifier07392532276729
UDI-Public07392532276729
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number543145
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown